Advertisement

Siberian Mathematical Journal

, Volume 17, Issue 6, pp 999–1009 | Cite as

A theorem of Eidelheit

  • V. S. Retakh
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. Eidelheit, “Zur Theorie der Systeme linearer Gleichungen,” Studia Math.,6, 139–148 (1936).Google Scholar
  2. 2.
    B. M. Makarov, “On the problem of moments in some functional spaces,” Dokl. Akad. Nauk SSSR,127, No. 5, 957–960 (1953).Google Scholar
  3. 3.
    V. S. Retakh, “On the problem of moments in locally convex spaces,” Dokl. Akad. Nauk SSSR,209, No. 3, 562–564 (1973).Google Scholar
  4. 4.
    V. P. Palamodov, “The functor of projective limit in the category of topological linear spaces,” Mat. Sb.,75, No. 4, 567–603 (1968).Google Scholar
  5. 5.
    V. S. Retakh, “On subspaces of the countable inductive limit,” Dokl. Akad. Nauk SSSR,194, No. 6, 1277–1279 (1970).Google Scholar
  6. 6.
    T. Hasain, Introduction to Topological Groups, W. B. Sounders Co., Philadelphia (1966).Google Scholar
  7. 7.
    N. Nielsen, “Components and open mappings theorems,” Studia Math.,31, No. 3, 295–306 (1968).Google Scholar
  8. 8.
    D. A. Raikov, “On V-complete topological vector groups,” Studia Math.,31, No. 3, 295–306 (1968).Google Scholar
  9. 9.
    O. Laudal, “Projective systems on trees and valuation theory,” Canad. J. Math.,20, No. 4, 968–1000 (1968).Google Scholar
  10. 10.
    F. Treves, Locally Convex Spaces, Distributions, and Kernels, Academic Press, New York (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • V. S. Retakh

There are no affiliations available

Personalised recommendations